# SDR SWAA2019101637831

- Difficulty date: September 26, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 60,982 hours, 35,687 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 146A1320
- Condition: Corroded
- Location: Bs 727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY KEEL BEAM TO FRAME CLIP CORRODED AT BS. 727C, STR. 27R OUTBOARD SIDE. / R&R CLIP IAW SRM & DWG.
